MathSciNet Relay Station
MathSciNet bibliographic data
MR2055274 34C05 (34C23 37G15)
Han, Maoan; Bi, Ping Bifurcation of limit cycles from a double homoclinic loop with a rough saddle. Chinese Ann. Math. Ser. B 25 (2004), no. 2, 233–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement